advertisement
Question
Posted by: Racoon | 2010/05/05

REM transition sleep disorder

I am now 20 weeks pregnant, and recently my unfortunate awakenings have started up again with a vengeance - its now happening every night. It always happens about an hour after I fall asleep - I awake to something thats happening in a dream, but I think I''m awake, I interact physically (jump out of bed,etc), talk to people, then eventually figure out that I''m not really awake and go back to sleep. Problem is that I am exhausted the following day adn thus can''t focus at work and feel downright horrible. Obviously I can''t take my meds (Rivotril) so is there anything else I can do try and get it under control?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

Rivotril is probably the safest of the drugs used for this condition, even in pregnancy. By 20 weeks there is very little risk to the fetus from the Rivotril, but there may well be a risk from your nocturnal behaviours - for example if you were to walk through a plate glass window. From what you describe, I would be inclined to advise you to continue with your Rivotril, but I think you should discuss this with your doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sleep expert | 2010/05/06

Rivotril is probably the safest of the drugs used for this condition, even in pregnancy. By 20 weeks there is very little risk to the fetus from the Rivotril, but there may well be a risk from your nocturnal behaviours - for example if you were to walk through a plate glass window. From what you describe, I would be inclined to advise you to continue with your Rivotril, but I think you should discuss this with your doctor.

Reply to Sleep expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement